MathSciNet Relay Station
MathSciNet bibliographic data
MR534763 (80g:12015) 12B40 (10G15 14F30)
Gross, Benedict H.; Koblitz, Neal Gauss sums and the $p$-adic $\Gamma $-function. Ann. of Math. (2) 109 (1979), no. 3, 569–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement